Log In Sign Up

Clomid side effects...


Forum: Trying to Conceive with Medical Assistance

Notices

Welcome to the JustMommies Message Boards.

We pride ourselves on having the friendliest and most welcoming forums for moms and moms to be! Please take a moment and register for free so you can be a part of our growing community of mothers. If you have any problems registering please drop an email to boards@justmommies.com.

Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!

Reply Post New Topic
  Subscribe To Trying to Conceive with Medical Assistance LinkBack Topic Tools Search this Topic Display Modes
  #1  
August 7th, 2006, 01:41 PM
Platinum Supermommy
Join Date: Dec 2005
Location: ENGLAND
Posts: 5,158
When i had my 1st round, i was fine. All that was different
were my hideous mood swings, but hey that didnt bother me, just DB

Well this 2nd round has been weird...If i close my eyes before sleep i feel
So dizzy i have to open them again, or i feel sick.
Also i have been swaying to one side when walking and having a headache like
a stabbing pain that is agony for a whole day.
I have also had blurred vision on and off.

Is it usual to have no side effects at 1st and then have lots...?
It makes it all the more worrying as i am not being monitered this cycle either.
Usually i would have my scan and bloods etc.
Could the clomid be overstimulating my ovaries this time round?
I am only on 50mg still.

Thanks girls. Just feel a little nervous thats all.

Sarah
__________________
Waiting for god to bless me with my 1st child when the time is right.
Reply With Quote
  #2  
August 7th, 2006, 09:24 PM
EAB1218's Avatar Veteran
Join Date: Sep 2005
Posts: 258
My first round of Clomid I didn't notice the symptoms as bad either. Then the 2nd time I had really bad hot flashes, and bad O pains. I hope everythings ok with us. We'll just have to wait and see I guess. Good Luck!
__________________
]

Reply With Quote
  #3  
August 8th, 2006, 06:32 AM
Super Mommy
Join Date: Apr 2006
Posts: 784
Send a message via Yahoo to dayrey
Sarah - The blurred vision may indicate over stimulation...maybe some of your eggs from last month are growing faster and are bigger then when they were dormant before taking meds? I would call that one into the Dr if it continues...some girls also said taking Clomid at night rather than AM helps with the sideeffects (but I wouldn't change when you take the pill till after this cycle)....I got bad hot flashes , mood swings, headaches for the first 3 days of round 1. Hope the symptoms lessen for you soon!
__________________
<iframe src = "http://w89.photobucket.com/widgets/dynamicflash.php?featuretype=bucketstamp&featurena me=Familystamp&pa=/k222/dayrey01/siggie%20stamps/" height = 405 width = 390 border='0' frameborder='0' ></iframe>
Reply With Quote
  #4  
August 8th, 2006, 08:24 AM
Mega Super Mommy
Join Date: Oct 2005
Posts: 1,466
I had horrible side effects on my first round of clomid 100mg. Mood swings and terrible hot flashes. I also had vision issues, such as light flashes. The second round I took them at night and life was so much better. I did continue to have the light flashes but the rest of my side effects went away completely. Now this would be cycle 6 on 150mg so I think my body is immune all together. I would ask for a progesterone test on CD 18 just so you know what is going on with your body.
Reply With Quote
  #5  
August 8th, 2006, 09:52 AM
Platinum Supermommy
Join Date: Dec 2005
Location: ENGLAND
Posts: 5,158
Thanks for advice ladies.

I think i am ok now, but if it comes to needing another round, i will monitor
myself and go the Dr over it.
Just dont wanna rock the boat incase he stops my meds

Sarah
__________________
Waiting for god to bless me with my 1st child when the time is right.
Reply With Quote
  #6  
August 8th, 2006, 07:06 PM
Veteran
Join Date: Jan 2006
Posts: 193
Crap...I'm starting this next month and now I'm scared...
__________________

Reply With Quote
  #7  
August 9th, 2006, 03:40 AM
Platinum Supermommy
Join Date: Dec 2005
Location: ENGLAND
Posts: 5,158
Quote:
Crap...I'm starting this next month and now I'm scared...[/b]

Don't be scared hun.
Side effects are quite common and i just panicked.
All of this will be worth to hold our babies right?

Good luck! Hope it works for you quickly.

Sarah
__________________
Waiting for god to bless me with my 1st child when the time is right.
Reply With Quote
Reply

Topic Tools Search this Topic
Search this Topic:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -7. The time now is 08:34 AM.



Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0